# SDR UIEA2017042600647

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC15171787
- Part serial: NA
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF APU FIRE CONTROL MODULE IN RT BODY GEAR WHEEL WELL FOR ROUTINE TASK CARD REPLACEMENT, LOWER AFT MOUNT FOUND TO HAVE EXFOLIATED CORROSION.  REMOVED CORRODED ZEE ANGLE IAW SRM 51-40-02,  FABRICATED A NEW ZEE ANGLE, FABRICATED A FILLER IAW SRM 53-40-12 FIG.1. INSTALLED THE FILLER & ANGLE IAW DRAWING 65B15069.
